Metric Diophantine approximation: the Khintchine-Groshev theorem for non-degenerate manifolds

Beresnevich, V., Bernik, V., Kleinbock, D. et al. (1 more author) (2002) Metric Diophantine approximation: the Khintchine-Groshev theorem for non-degenerate manifolds. Moscow Mathematical Journal, 2 (2). pp. 203-225. ISSN 1609-4514

Abstract

Metadata

Authors/Creators:
  • Beresnevich, V.
  • Bernik, V.
  • Kleinbock, D.
  • Margulis, G.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 26 Mar 2009 13:59
Last Modified: 26 Mar 2009 13:59
Status: Published
Publisher: Independent University of Moscow
Related URLs:

Share / Export